A UK test of an inflation-adjusted Ohlson model

Gregory, A., Saleh, W. and Tucker, J. (2005) A UK test of an inflation-adjusted Ohlson model. Journal of Business Finance & Accounting, 32 (3-4). pp. 487-534. ISSN 0306-686X Available from: http://eprints.uwe.ac.uk/6305

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1111/j.0306-686X.2005.00602.x

Item Type:Article
Uncontrolled Keywords:inflation, Ohlson model, UK test
Faculty/Department:Faculty of Business and Law > Department of Business Management
ID Code:6305
Deposited By: R. Upload account
Deposited On:22 Jan 2010 15:12
Last Modified:07 Nov 2016 05:23

Request a change to this item